I love the movie Groundhog Day. I think it's charming, sweet and funny; and wraps it all up in a good moral.
That being said: I do not care to live Groundhog Day.
Apparently this is something that the doctor from hell doesn't seem to understand.
The schmuck doctor who yelled at me a couple of weeks ago called me yesterday with 'the results' of my MRI. Now I am pretty well-versed at understanding medical mumbo-jumbo. I've been to enough doctors in my life (for myself and others) that I am not in the dark when they start explaining things. I follow pretty easily.
That is when the doctor is actually making sense.
This bozo calls me and starts off by calling me "Mrs." -- I am not, nor have I ever been, nor do I ever WANT to be a "Mrs." anything (unless it involves an extremely elderly and ill man who dies directly after the "I Do", dying happily wed to the enchantress that is me... and leaves me stinking rich.)
Otherwise, I'd rather not. Thanks so much for asking.
But aside from that minor insult the thing that was most frustrating was that the first thing he said after that was "Have you taken the steroid pack?"
Um. Who now?
He then SIGHS in exasperation -- as if I was a small child asking why the sky was blue. I'm wondering what the F he's talking about.
You didn't give me a prescription for anything how can I have taken it?
He IGNORES that. Yes, IGNORES it. And then starts to 'explain' my results.
When I get the Rosetta stone that includes dumfuck doctorese I will let you know what he said.
In fact what he told me was nothing.
OH, except that the results show that there is something that would be causing my numbness -- so I was right about that. UH... yeah, 'cause I was making it up.
This person has no business dealing with people. EVER. God help his family. Really.
I am going to meet with one of his associates, they who speak HUMAN, next week and get the skinny on the results.
In the meantime he 'decided' to prescribe this corticosteroid pack he was saying I should have been taking already. Thanks, Buddy. Well dandy, I'm willing to try something that will make me feel better, of course.
I checked out the stuff he prescribed online. Because people, PLEASE do not just trust your doctor. Look it up, find out what it is they are telling you to ingest.
Apparently this stuff has more side-effects than cyanide. Not the least of which are weight gain and DEPRESSION.
Guess what? I've been through that without any assistance from a prescribed medication. There is NO WAY I'm taking some pill that could potentially make me cycle into a depression --- oh, and better still -- it also can cause a MANIC reaction!! WHEEEEEEEE - call me Bill Murray and let me head back 2 years and do all that fun fun fun one more time.
I do not think so.
I would rather be in physical pain the rest of my life than go to that dark and awful place in my brain ever again. I've come too far to let that happen. I don't care if this drug would make me look like Selma Hayek in two days -- I'd rather not be eyeing razorblades as my new BFF. Thanks. But no thanks.
I'm going to my REAL doctor next week. We'll talk. I actually understand the words she says to a simple "Miss" like me.
Only relive the good stuff people. Tell anyone who wants you to go the other way to go straight to hell.
Happy Groundhog's Day.